Review of ``T. Ceccherini-Silberstein, On the growth of linear languages, Adv. in Appl. Math. 35 (2005) 243-253''

Share/Save/Bookmark

Asveld, P.R.J. (2006) Review of ``T. Ceccherini-Silberstein, On the growth of linear languages, Adv. in Appl. Math. 35 (2005) 243-253''. [Review of the book ] Mathematical reviews, MR2164 , p. 3990. ISSN 0025-5629

[img] PDF
Restricted to UT campus only

47kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/63796
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 237762